Posted by: LS | 2008/10/15



I' ve been on Melodene for 2 years now and no problems. I' ve had a colposcopy on 25 July and had no sex for 4 weeks thereafter. Then got married, went on honeymoon and was spotting a bit. Gynae said it can be normal to bleed a bit due to the operation. But now I started spotting again and its been carrying on four a week. Is it due to the operation or what? I didn' t skip a pill at all......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it may be from the cervical problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: a | 2008/10/17

Melodene is a very light dosage pill (I took it in my teens), so you might well need a higher dose of hormones to regulate things. I would recommend Femodene as the next step up from Melodene.

Reply to a
Posted by: JB | 2008/10/15

Not sure whether if could be due the operation, but I was on Melodene for about 2 years as well and then experienced spotting after a while. My doctor then prescribed Yasmine which has a higher dosage of some hormone and after that I had no more spotting.

Reply to JB

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.